# SDR CALA2013120593469

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 67,123 hours, 24,513 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL LGCIU 2 MESSAGE DISPLAYED ON UPPER ECAM DISPLAY.  ACCOMPLISHED TROUBLE SHOOTING FIM TASK 32-31-00-810-839-A VERIFIED 28 V-DC AT PIN 10 AT LGCIU2.  ACCOMPLISHED UP TO, BUT NOT INCLUDING STEP 4 SAME TROUBLESHOOTING REFERENCE.  REPLACED LGCIU 2 & BSCU, NO HELP.  REINSTALLED ORIGINAL UNITS.  R & R PROX SENSOR 25GA IAW MM. ACCOMPLISHED LGCIU 2 TEST & NO FAULTS PRESENT.
